Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cluster headaches following 6th nerve palsy. Have peripheral neuropathy. No pain relief with medication. Suggestions?

following 6th nerve palsy lasting 5 months I developed severe cluster headaches on a daily basis. Usually burning cold feet preface an attack. I have peripheral neuropathy from chemical over exposure in the past. I am 71 years old. I am not diabetic but have some marginal abnormal auto immune blood results. I am at the end of my tether with the headaches. Have tried many different neurological meds and have no pain relief and considerable side effects with (eg) Lyrica and high dose Prednisone .
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Respected Sir

First of all the headaches doesn't seem to be cluster headaches. Presence of cranial nerve palsies and presence of abnormal autoimmune results would suggest inflammatory etiology of headaches. We need to investigate with MRI Brain with contrast followed by CSF study to find out exact reasons of headache. the treatment stratergies would depend upon the result of above.
Answered: Mon, 11 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor